This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I had a very painful and uncomfortable yeast infection about two months ago. I went to the walk in clinic and was treated with a single pill of dilfucan. During this time I had very painful canker sores on my lips. The diflucan seemed to work for the yeast infection and the canker sores went away in about a week.
About a month later I got another yeast infection. A few days after the yeast infection started I was at work and my lips felt sore and tingly. I looked in the mirror and had what looked like blood blisters inside my lips. After going home and to bed, I woke at about 5am and my lips were extremely swollen.
I went to the ER that morning. The ER doc said I was having an allergic reaction and prescribed prednisone. about 4 hours after I left the ER my mouth was filled with painful canker sores (including my lips, tongue, and into my throat) I took the prednisone for 5 days and in the meantime visited my General Practitioner. she took blood and urine samples and tested for pretty much everything. the only abnormal result was by serum iron levels, which were at 210 micrograms/dL.
that same day i saw a gynecologist, who prescribed me Fluzocane for the yeast infection.
since visiting the doctor... the canker sores mostly healed within two weeks. I just took my last fluzocane yesterday and have sever cotton mouth and what feels like dehydration (i drink water consistently though the day. Have drank 144 oz by 4PM today and still feel thirsty). I have felt what is like plaque all over my mouth and teeth since about 3 days after my lips swelled up.
I take a daily multivitamin, spironolactone for acne, vitamin e supplements for eczema, magnesium and calcium supplements, and started taking b6 with the first onset of canker sores.
Anybody know what might be going on? I have never had any canker sores before this episode two months ago.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.